Bi-f-Harmonic Curves and Hypersurfaces


Creative Commons License

Perktas S. Y. , Blaga A. M. , ERDOĞAN F. E. , Acet B. E.

FILOMAT, vol.33, no.16, pp.5167-5180, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 16
  • Publication Date: 2019
  • Doi Number: 10.2298/fil1916167p
  • Title of Journal : FILOMAT
  • Page Numbers: pp.5167-5180

Abstract

In the present paper, we study bi-f-harmonic maps which generalize not only f-harmonic maps, but also biharmonic maps. We derive bi-f -harmonic equations for curves in the Euclidean space, unit sphere, hyperbolic space, and for hypersurfaces of Riemannian manifolds.